advertisement
Question
Posted by: Minx | 2010-10-25

Mirena - libido

I had the Mirena inserted last year, and since then I have become emotionless although irritable, and I have NO libido whatsoever. Surely this is not normal? If I have it removed, will my libido return within a few days? Also, is the Mirena known to make one emotionless?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

No these are not usual complications of the Mirena, so I am not sure that removing it will help.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: gynaedoc | 2010-10-26

No these are not usual complications of the Mirena, so I am not sure that removing it will help.

Best wishes

Reply to gynaedoc
Posted by: gynaedoc | 2010-10-26

No these are not usual complications of the Mirena, so I am not sure that removing it will help.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement